Can Antihistamines Make You Gain Weight?

Updated
Updated

Do antihistamines cause weight gain?

Antihistamines could potentially cause weight gain. There have been several studies that associate the use of antihistamines with weight gain over prolonged periods of time. However, weight gain over a long period of time can also be the result of many other factors.

Are Your Allergy Medications Causing Weight Gain?

The short answer is possibly. There've been a number of studies that seem to link or associate the use of antihistamines with weight gain over prolonged periods of time. But it's always hard to know, you know, what the mechanism is and whether this is going to happen to you.

Antihistamine Alternative

Ultimately, the good news is that if you have bad allergy symptoms, you can use a technique called immunotherapy to safely decrease your allergy symptoms for long-term benefits.

Take Our Allergy Assessment

If you are looking for long-term allergy relief instead of just masking your symptoms, choose Wyndly. Our allergy doctors will create a personalized treatment to get you lifelong relief from your allergy symptoms. Take our quick online assessment now to see if Wyndly is right for you!

Is Wyndly right for you?

Answer just a few questions and we'll help you find out.

Get Started Today